Alert archive / Indiana / Tornado Warnings in 2024
Tornado Warning 22, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Jul 15, 2024, 10:10 PM CDT for 4 counties in Indiana; Berrien County, Michigan. It was in force for 50 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2024, 10:10 PM CDT (03:10 UTC)
- Expired
- Jul 15, 2024, 11:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties LaPorte County, IN, Marshall County, IN, Saint Joseph County, IN, Starke County, IN, Berrien County, MI
The radar
The Northern Indiana radar (KIWX), 87 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 10:30 PM CDT | TSTM WND DMG | La Porte, IN | Photo of large tree down onto car (no injuries) in La Porte. Time provided in report on Facebook. |
| Jul 15, 10:32 PM CDT | TORNADO | 2 Ssw Waterford, IN | A survey of damage confirmed a that a tornado developed rapidly south of Waterford, west of N 850 W and north of Snyder Rd in LaPorte county. This tornado intensified as it moved east northeast into the Dianne Ct subdivision west of Wozniak Rd. Further intensi |
| Jul 15, 10:40 PM CDT | TSTM WND DMG | 2 Sw La Porte, IN | Reports of numerous small to medium sized branches down southwest of La Porte. Time estimated via radar. |
| Jul 15, 10:40 PM CDT | TSTM WND DMG | 3 Se Waterford, IN | Corrects time of previous tstm wnd dmg report from CDT to EDT from 3 SE Waterford. Large tree down on a car (no injuries) and narrowly missed a home. Time provided by spotter. |
| Jul 15, 10:40 PM CDT | TSTM WND DMG | Waterford, IN | Powerlines down in Waterford with power outages being reported. Time estimated from radar. |
| Jul 15, 10:42 PM CDT | TSTM WND DMG | 2 Se Waterford, IN | Trained spotter reports damage on the northwest side of La Porte in the vicinity of Johnson Rd and CR 300 N. Trees and powerlines down. Possible tornado damage. Time estimated via radar. |
| Jul 15, 10:58 PM CDT | TSTM WND DMG | 1 Ne Westville, IN | Delayed report of large tree limbs downed. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 6:53 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3169 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 22.3
The text
As transmitted.
106
WFUS53 KIWX 160310
TORIWX
INC091-099-141-149-MIC021-160400-
/O.NEW.KIWX.TO.W.0022.240716T0310Z-240716T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Northern Indiana
1110 PM EDT Mon Jul 15 2024
The National Weather Service in Northern Indiana has issued a
* Tornado Warning for...
Western St. Joseph County in north central Indiana...
Starke County in northwestern Indiana...
Northwestern Marshall County in north central Indiana...
La Porte County in northwestern Indiana...
Southwestern Berrien County in southwestern Michigan...
* Until midnight EDT/1100 PM CDT/.
* At 1109 PM EDT/1009 PM CDT/, severe thunderstorms capable of
producing both tornadoes and extensive straight line wind damage
were located along a line extending from near Lake Station to
Winfield to near Hebron, moving east at 60 mph. Wind gusts up to
80 mph and isolated tornadoes are possible with this line of
thunderstorms!
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Michigan City, Westville, Wanatah, and La Crosse around 1125 PM
EDT.
Trail Creek, Long Beach, and Pottawattamie Park around 1130 PM
EDT.
La Porte and Kingsford Heights around 1135 PM EDT.
Hamlet around 1140 PM EDT.
Walkerton, New Carlisle, and Koontz Lake around 1145 PM EDT.
North Liberty around 1150 PM EDT.
Other locations impacted by these tornadic storms include Union Pier,
Lomax, Waterford, Ober, Michiana Shores, Harbert, Pinhook, English
Lake, Salem Heights, and Fish Lake.
This includes the following highways...
Interstate 80 in Indiana between mile markers 38 and 66.
Interstate 94 in Indiana between mile markers 33 and 45.
Interstate 94 in Michigan between mile markers 0 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4171 8693 4179 8677 4188 8663 4185 8643
4148 8644 4117 8647 4118 8693
TIME...MOT...LOC 0309Z 257DEG 52KT 4161 8729 4143 8727 4130 8726
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
JBALL2 follow-up statements
337
WWUS53 KIWX 160325
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1125 PM EDT Mon Jul 15 2024
INC091-099-141-149-MIC021-160400-
/O.CON.KIWX.TO.W.0022.000000T0000Z-240716T0400Z/
St. Joseph IN-Starke IN-Marshall IN-La Porte IN-Berrien MI-
1125 PM EDT Mon Jul 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT/1100 PM
CDT/ FOR WESTERN ST. JOSEPH...STARKE...NORTHWESTERN MARSHALL...LA
PORTE AND SOUTHWESTERN BERRIEN COUNTIES...
At 1125 PM EDT/1025 PM CDT/, a severe squall line capable of
producing both tornadoes and extensive straight line wind damage was
located along a line extending from near Beverly Shores to near
Valparaiso to near Wanatah, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Michigan City, Westville, Trail Creek, Long Beach, Wanatah, and
Pottawattamie Park around 1130 PM EDT.
La Porte, New Buffalo, and Kingsford Heights around 1135 PM EDT.
Walkerton, New Carlisle, and Three Oaks around 1145 PM EDT.
North Liberty around 1150 PM EDT.
Other locations impacted by these tornadic storms include Union Pier,
Lomax, Waterford, Ober, Michiana Shores, Harbert, Pinhook, English
Lake, Salem Heights, and Fish Lake.
This includes the following highways...
Interstate 80 in Indiana between mile markers 38 and 66.
Interstate 94 in Indiana between mile markers 33 and 45.
Interstate 94 in Michigan between mile markers 0 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4171 8693 4179 8677 4188 8663 4185 8643
4148 8644 4117 8647 4118 8693
TIME...MOT...LOC 0325Z 250DEG 54KT 4166 8701 4151 8699 4139 8695
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
MJ466
WWUS53 KIWX 160358
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1158 PM EDT Mon Jul 15 2024
INC091-099-141-149-MIC021-160408-
/O.EXP.KIWX.TO.W.0022.000000T0000Z-240716T0400Z/
St. Joseph IN-Starke IN-Marshall IN-La Porte IN-Berrien MI-
1158 PM EDT Mon Jul 15 2024
...THE TORNADO WARNING FOR WESTERN ST. JOSEPH...STARKE...NORTHWESTERN
MARSHALL...LA PORTE AND SOUTHWESTERN BERRIEN COUNTIES WILL EXPIRE AT
MIDNIGHT EDT/1100 PM CDT/...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with these thunderstorms.
A Tornado Watch remains in effect until 200 AM EDT/100 AM CDT/ for
north central and northwestern Indiana...and southwestern Michigan.
&&
LAT...LON 4171 8693 4179 8677 4188 8663 4185 8643
4148 8644 4117 8647 4118 8693
TIME...MOT...LOC 0358Z 257DEG 52KT 4176 8643 4161 8641 4149 8637
$$
MJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jul 15, 6:05 PM CDT, 4 hours 5 minutes earlier. Its key messages:
- There is high confidence in severe weather occurring overnight tonight, mainly in the 10 PM to 4 AM EDT timeframe. There is an Enhanced Risk (level 3 of 5) for severe weather across northern Indiana and southwest Lower Michigan. Damaging wind gusts 60 to 75 mph likely, with significant gusts over 75 mph possible and a few tornadoes too. A high-end impact damaging wind event is possible.
- Alongside the severe threat, flash flooding is also possible overnight, especially in areas that remain saturated from recent heavy rainfall. A Flood Watch is in effect for along and west of US 31.
- A cold front moves through Tuesday, bringing scattered rain/storm chances (30-60%) in the afternoon and evening.
- Cooler, drier weather is anticipated midweek through next weekend with highs in the mid to upper 70s.
Area forecast discussion, Jul 15, 6:05 PM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
705 PM EDT Mon Jul 15 2024
.KEY MESSAGES...
- There is high confidence in severe weather occurring overnight tonight,
mainly in the 10 PM to 4 AM EDT timeframe. There is an
Enhanced Risk (level 3 of 5) for severe weather across
northern Indiana and southwest Lower Michigan. Damaging wind
gusts 60 to 75 mph likely, with significant gusts over 75 mph
possible and a few tornadoes too. A high-end impact damaging
wind event is possible.
- Alongside the severe threat, flash flooding is also possible
overnight, especially in areas that remain saturated from
recent heavy rainfall. A Flood Watch is in effect for along
and west of US 31.
- A cold front moves through Tuesday, bringing scattered rain/storm
chances (30-60%) in the afternoon and evening.
- Cooler, drier weather is anticipated midweek through next
weekend with highs in the mid to upper 70s.
&&
.DISCUSSION...
Issued at 203 PM EDT Mon Jul 15 2024
There is high confidence in severe weather occurring late tonight
into early Tuesday morning, mainly in the 10 PM to 4 AM EDT
timeframe. SPC has expanded the 30% hatched wind probabilities east
across our CWA in the newest Day 1 Outlook, prompting an expansion
of the Enhanced Risk (level 3 of 5) further eastward into northwest
Ohio. Scattered supercells/clusters of storms will develop across
eastern Iowa this afternoon, and as those storms propagate
eastward, they will become organized into a well defined bow-
echo/MCS. This large linear complex of strengthening severe
storms will race along the highest theta-e axis through eastern
IA, northern IL, and into northern IN. Strong buoyancy,
increasing vertical shear (30 to 35 kts), and favorable
thermodynamics in place, which may result in a high impact damaging
wind event overnight. Given that the ground is still so
saturated from recent rain, especially in northwest Indiana,
even wind gusts 40 to 50 mph will take down trees and
powerlines. With damaging wind gusts of 60 to 70+ mph expected,
widespread wind damage is possible. With MLCAPE of 3000 to 5000
J/kg across much of the Enhanced Risk, this bow-echo could
sustain itself well after dark and maintain a widespread swath
of wind damage (as seen in members of the HREF ensemble) into
our CWA. A derecho is possible from eastern Iowa to northern
Indiana. Widespread damaging winds 60 to 75 mph are likely
overnight, with significant gusts over 75 mph possible. A few
tornadoes are possible as well, especially in the Enhanced Risk
area, given the expansion of the 5% tornado risk. There will be
ample 0-1 km shear of 25 to 35 kts to work with and very strong
0-3 km SRH between 200 to 250 m2/s2. Stay weather aware tonight
and have multiple ways to receive warnings that will wake you
up!!
In addition to the severe threat overnight, we are growing
increasingly concerned with the flash flood threat overnight as
well. Soundings depict extreme PWATs 2 to 2.25", a very deep
warm cloud layer of up to 15,000 ft, and a favorable vertical
CAPE profile. Thus, warm rain processes will be incredibly
efficient overnight, especially if the bow-echo backbuilds,
resulting in potentially extreme rainfall rates in excess of
2-3" per hour. Given that many locations in the Wabash and St
Joseph river basins have accumulated 5 to 8+ inches of rain in
the past week, the ground is saturated and river levels are
still somewhat high. Instances of scattered flash flooding will
be most common in the Flood Watch that in effect for along and
west of the US 31 corridor.
An upper level trough will pivot through the Great Lakes on Tuesday,
resulting in chances for storms ahead of and along a cold front. The
best chances for rain/storms will be along and south of the US 24
corridor in the afternoon and evening Tuesday. There is a Marginal
Risk (level 1 of 5) for severe weather.
A continental, cooler airmass from Canada will sink south midweek,
resulting in seasonable highs in the 70s, a stark decrease in
humidity, and dry conditions. It will be a nice change of pace
compared to the active weather we have dealt with the past few
days!
&&
.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 625 PM EDT Mon Jul 15 2024
General VFR expected this period. Developing upstream convection
will organize further as intense clustering/compositing leads to
upscale growth into a mature bow echo early this evening over
nrn-northeast IL. This will progress fairly rapidly ewd late
evening into early overnight across the terminals with greater
impacts expected invof KSBN.
Otherwise cold frontal zone will sag across the terminals
tomorrow and may support another round of storms especially
invof KFWA in the aftn assuming sufficient destabilization
occurs within modifying residual outflow. Will defer that
potential mention until later given uncertainty.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through Tuesday morning for INZ005>008-012>015-017-
020-022-103-104-116-203-204-216.
OH...None.
MI...Flood Watch through Tuesday morning for MIZ078>081-177-277.
MARINE...None.
&&
DISCUSSION...Johnson
AVIATION...THazardous weather outlook, Jul 15, 10:03 PM CDT, 7 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Northern Indiana 1103 PM EDT Mon Jul 15 2024 INZ103-MIZ177-277-170315- Northern La Porte-Northern Berrien-Southern Berrien- 1103 PM EDT Mon Jul 15 2024 /1003 PM CDT Mon Jul 15 2024/ ...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING... ...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ TUESDAY... ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 7 AM EDT /6 AM CDT/ TUESDAY... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flood Watch. Lakeshore Flood Warning. Another round of thunderstorms expected tonight. Flooding and damaging winds look likely with isolate tornadoes possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Lakeshore Flood Warning. There is a chance for additional thunderstorms on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ005-006-008-012>015-017-020-022-104-116-203-204-216-MIZ078-079- 170315- Elkhart-Lagrange-Noble-Starke-Pulaski-Marshall-Fulton IN-Whitley- White-Cass IN-Eastern St. Joseph IN-Northern Kosciusko- Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI- St. Joseph MI- 1103 PM EDT Mon Jul 15 2024 /1003 PM CDT Mon Jul 15 2024/ ...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING... ...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ TUESDAY... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flood Watch. Another round of thunderstorms expected tonight. Flooding and damaging winds look likely with isolate tornadoes possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is a chance for additional thunderstorms on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ009-018-026-027-032>034-OHZ001-002-004-005-015-016-024-025-170315- De Kalb-Allen IN-Wells-Adams-Grant-Blackford-Jay-Williams-Fulton OH- Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 1103 PM EDT Mon Jul 15 2024 This Hazardous Weather Outlook is for northern Indiana and northwest Ohio. .DAY ONE...Tonight. Another round of thunderstorms expected tonight. Flooding and damaging winds look likely with isolate tornadoes possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance for additional thunderstorms on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. INZ007-MIZ080-081-170315- Steuben-Branch-Hillsdale- 1103 PM EDT Mon Jul 15 2024 ...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Another round of thunderstorms expected tonight. Flooding and damaging winds look likely with isolate tornadoes possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is a chance for additional thunderstorms on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ023>025-170315- Miami-Wabash-Huntington- 1103 PM EDT Mon Jul 15 2024 ...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Another round of thunderstorms expected tonight. Flooding and damaging winds look likely with isolate tornadoes possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance for additional thunderstorms on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LMZ043-046-170315- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1103 PM EDT Mon Jul 15 2024 ...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Another round of thunderstorms expected tonight. Wind gusts in excess of 50 knots and frequent lightning are likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There are additional thunderstorms chances on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:21 PM CDT | Special Marine Warning | IWX | 24 min | |
| Jul 15, 9:02 PM CDT | Special Marine Warning | IWX | 28 min | |
| Jul 15, 9:54 PM CDT | Lakeshore Flood Warning | IWX | LaPorte | 3 hr |
| Jul 15, 10:14 PM CDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 61 min |
| Jul 15, 10:23 PM CDT | Tornado Warning | IWX | Pulaski, White | 37 min |
| Jul 15, 10:35 PM CDT | Tornado Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 55 min |
| Jul 15, 10:45 PM CDT | Tornado Warning | IWX | Cass, Fulton, Kosciusko, Miami, Pulaski, White | 48 min |
| Jul 15, 11:10 PM CDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Miami, Wabash | 50 min |
| Jul 15, 11:13 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Whitley | 47 min |
| Jul 15, 11:19 PM CDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash, Whitley | 46 min |
| Jul 15, 11:50 PM CDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, LaGrange, Noble, Steuben | 40 min |
| Jul 15, 11:50 PM CDT | Severe Thunderstorm Warning | IWX | Adams, Grant, Huntington, Wabash, Wells | 40 min |
| Jul 16, 12:26 AM CDT | Special Weather Statement | IWX | Adams | 64 min |
| Jul 15, 8:51 PM CDT | Severe Thunderstorm Warning | IWX | Berrien | 54 min |
| Jul 15, 9:37 PM CDT | Areal Flood Advisory | IWX | Berrien | 4 hr |
| Jul 15, 9:59 PM CDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 46 min |
| Jul 15, 10:03 PM CDT | Flash Flood Warning | IWX | Berrien | 3 hr |
| Jul 15, 10:21 PM CDT | Severe Thunderstorm Warning | IWX | Branch, Saint Joseph | 39 min |
| Jul 15, 10:56 PM CDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 38 min |
| Jul 15, 10:59 PM CDT | Severe Thunderstorm Warning | IWX | Branch | 34 min |
| Jul 15, 11:25 PM CDT | Severe Thunderstorm Warning | IWX | Branch | 35 min |
| Jul 15, 11:27 PM CDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 14 min |
| Jul 16, 12:15 AM CDT | Special Weather Statement | IWX | Hillsdale | 45 min |
Nearby
Tornado Warnings in Indiana, 2024Tornado Warnings in Michigan, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.